# SDR UIEA2017091501671

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 91,759 hours, 17,511 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU DID NOT START, APU FAULT, 3 ATTEMPTS.  OPS CHECKED IAW AMM 49-61-00, APU STARTED, NO DEFECTS NOTED.
